# SDR DL72W951981

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2810W
- Make and model: Boeing 727247
- Aircraft serial: 20648
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON B-2 LETTER CHECK, .25 INCH CRACK VERTICAL STABILIZER EXTERIOR SKIN AT RT SIDE FWD OF ACCESS PANEL 9524 NR 2 ENGINE INTAKE COWL.  REPAIRED PER SRM 54-30-01.
